# SDR AALA202109074159

- Difficulty date: September 5, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 19,010 hours, 8,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPERATIONS TEST OF EMERGENCY LIGHTS, CABIN INTERCOMMUNICATION DATA SYSTEM 1 EMERGENCY POWER SUPPLY UNIT SYSTEM TEST DIR 1 ACTIVE CLASS 1 FAULT, BATTERY EMERGENCY POWER SUPPLY UNIT (10WL) FORWARD LEFT. REMOVED AND REPLACED CABIN EMERGENCY BATTERY AT 10WL PER AMM 33-51-38.
